Curves, Jacobians, and Abelian varieties : proceedings of an AMS-IMS-SIAM Joint Summer Research Workshop on the Schottky Problem / [electronic resource] Ron Donagi, editor. - Providence, R.I. : American Mathematical Society, c1992. - 1 online resource (vii, 342 p. : ill.) - Contemporary mathematics, v. 136 0271-4132 (print); 1098-3627 (online); . - Contemporary mathematics (American Mathematical Society) ; v. 136. .

Conference held June 21-27, 1990 at the University of Massachusetts, Amherst.

Includes bibliographical references.

Theta vanishings for some smooth abelian coverings of Riemann surfaces / The period matrix of Macbeath's curve of genus seven / The continued fraction parameter in the deformation theory of classical Schottky groups / The fibers of the Prym map / Some Riemann surfaces whose Jacobians have strange product structures / The Schottky relation in genus $4$ / The trisecant formula and hyperelliptic surfaces / The nonabelian Szeg�o kernel and theta-divisor / Theta functions on the boundary of moduli space / Geometry of the Fano threefold of degree $10$ of the first type / Some uses of analytic torsion in the study of Weierstrass points / A problem of Narasimhan / On the reduction of Abelian integrals and a problem of H. Hopf / Normalization of the Krichever data / Splittable Jacobi varieties / Theta divisors for vector bundles / Robert D. M. Accola -- Kevin Berry and Marvin Tretkoff -- Robert Brooks -- Ron Donagi -- Clifford J. Earle -- Leon Ehrenpreis -- Hershel M. Farkas -- John Fay -- Gabino Gonz�alez D�iez -- Atanas Iliev Iliev -- Jay Jorgenson -- George R. Kempf -- Henrik H. Martens -- Motohico Mulase -- John F. X. Ries -- Montserrat Teixidor i Bigas and Loring W. Tu --

Access is restricted to licensed institutions

Electronic reproduction.
Providence, Rhode Island :
American Mathematical Society.

Mode of access : World Wide Web

9780821877272 (online)

Curves, Algebraic--Congresses.

QA565 / .A47 1990

The Institute of Mathematical Sciences, Chennai, India

Powered by Koha